# SDR COOSDR02160

- Difficulty date: June 1, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N131NJ
- Make and model: Doug DC-9-83
- Aircraft serial: 49846
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT DOOR, LOWER FORWARD CUT OUT OUTER SKIN CRACKED.
